Alert archive / Michigan / Small Craft Advisories in 2012
Small Craft Advisory 48, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this small craft advisory at Jun 17, 2012, 3:54 PM EDT. It took effect at Jun 18, 2012, 8:00 AM EDT. It was in force for 38 hr.
The area
The counties it named.
The facts
- Issued
- Jun 17, 2012, 3:54 PM EDT (19:54 UTC)
- In effect from
- Jun 18, 2012, 8:00 AM EDT
- Expired
- Jun 19, 2012, 10:00 PM EDT
- In force
- 38 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted, in the capitals the NWS used until 2016.
084 WHUS73 KGRR 171954 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 354 PM EDT SUN JUN 17 2012 LMZ844>849-180400- /O.NEW.KGRR.SC.Y.0048.120618T1200Z-120619T0000Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 354 PM EDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM TO 8 PM EDT MONDAY. * WINDS...SOUTH WINDS UP TO 30 KNOTS * WAVES...3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ OSTUNO
14 follow-up statements
902 WHUS73 KGRR 180038 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 838 PM EDT SUN JUN 17 2012 LMZ844>849-180900- /O.EXT.KGRR.SC.Y.0048.120618T1200Z-120619T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 838 PM EDT SUN JUN 17 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 8 AM MONDAY TO 11 AM EDT TUESDAY... * WINDS...SOUTH WINDS WILL INCREASE ON MONDAY UP TO 30 KNOTS. WINDS WILL THEN DIMINISH EARLY TUESDAY MORNING. * WAVES...WAVES WILL BUILD TO 3 TO 7 FEET DURING THE DAY ON MONDAY. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. WAVES WILL SUBSIDE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
175 WHUS73 KGRR 180740 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 AM EDT MON JUN 18 2012 LMZ844>849-181545- /O.CON.KGRR.SC.Y.0048.120618T1200Z-120619T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 340 AM EDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 11 AM EDT TUESDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS TODAY. WINDS WILL THEN DIMINISH EARLY TUESDAY MORNING. * WAVES...WAVES WILL BUILD TO 3 TO 7 FEET TODAY. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. WAVES WILL SUBSIDE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
756 WHUS73 KGRR 181449 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1049 AM EDT MON JUN 18 2012 LMZ844>849-182300- /O.CON.KGRR.SC.Y.0048.000000T0000Z-120619T1500Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1049 AM EDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT TUESDAY... * WINDS...SOUTH WINDS WILL INCREASE TO 30 KNOTS TODAY. WINDS WILL THEN DIMINISH EARLY TUESDAY MORNING. * WAVES...WAVES WILL BUILD TO 3 TO 7 FEET TODAY. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. WAVES WILL SUBSIDE TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
630 WHUS73 KGRR 181923 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 323 PM EDT MON JUN 18 2012 LMZ844>849-190330- /O.EXT.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 323 PM EDT MON JUN 18 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EDT TUESDAY... * WINDS...SOUTH WINDS 15 TO 25 KNOTS THROUGH TUESDAY. * WAVES...WAVES 3 TO 6 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
307 WHUS73 KGRR 190759 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 359 AM EDT TUE JUN 19 2012 LMZ844>849-191600- /O.CON.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 359 AM EDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH AT LEAST THIS EVENING. * WAVES...WAVES 3 TO 6 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
107 WHUS73 KGRR 191454 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1054 AM EDT TUE JUN 19 2012 LMZ844>849-192300- /O.CON.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1054 AM EDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH AT LEAST THIS EVENING. * WAVES...WAVES 3 TO 6 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
457 WHUS73 KGRR 191932 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 332 PM EDT TUE JUN 19 2012 LMZ844>849-200200- /O.CON.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 332 PM EDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EDT THIS EVENING... * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH AT LEAST THIS EVENING. * WAVES...WAVES 3 TO 6 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
969 WHUS73 KGRR 200155 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 955 PM EDT TUE JUN 19 2012 LMZ844-845-200300- /O.CAN.KGRR.SC.Y.0048.000000T0000Z-120620T0200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 955 PM EDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS HAVE DIMINISHED ACROSS THE AREA AND WAVES HAVE SUBSIDED. $$ LMZ846>849-201000- /O.EXT.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 955 PM EDT TUE JUN 19 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH WEDNESDAY NIGHT. * WAVES...WAVES 3 TO 5 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
932 WHUS73 KGRR 200730 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 330 AM EDT WED JUN 20 2012 LMZ844-845-201530- /O.EXA.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- 330 AM EDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 AM EDT THURSDAY. * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH WEDNESDAY NIGHT. * WAVES...WAVES 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ846>849-201530- /O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/ HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 330 AM EDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH WEDNESDAY NIGHT. * WAVES...WAVES 3 TO 5 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ NJJ
276 WHUS73 KGRR 201432 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1032 AM EDT WED JUN 20 2012 LMZ844>849-202245- /O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1032 AM EDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT. * WAVES...WAVES 3 TO 5 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
409 WHUS73 KGRR 201940 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 340 PM EDT WED JUN 20 2012 LMZ844>849-210345- /O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 340 PM EDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH TO SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT. * WAVES...WAVES 3 TO 5 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
279 WHUS73 KGRR 210123 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 923 PM EDT WED JUN 20 2012 LMZ844>849-210930- /O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 923 PM EDT WED JUN 20 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THURSDAY... * WINDS...SOUTH SOUTHWEST WINDS 15 TO 25 KNOTS THROUGH TONIGHT. * WAVES...WAVES 3 TO 7 FEET. HIGHEST WAVES WILL BE FOUND NORTH OF MUSKEGON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
790
WHUS73 KGRR 210719
MWWGRR
URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
319 AM EDT THU JUN 21 2012
LMZ844>849-211200-
/O.CON.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/
ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI-
HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI-
WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-
319 AM EDT THU JUN 21 2012
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS
MORNING...
* WINDS...SOUTH SOUTHWEST 15 TO 25 KNOTS VEERING WEST AND SUBSIDING
TO 10 TO 20 KNOTS.
* WAVES...WAVES 3 TO 5 FEET THROUGH MID MORNING. HIGHEST WAVES WILL BE
FOUND NORTH OF MUSKEGON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.
&&
$$565 WHUS73 KGRR 211121 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 721 AM EDT THU JUN 21 2012 LMZ844>849-211230- /O.CAN.KGRR.SC.Y.0048.000000T0000Z-120621T1200Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 721 AM EDT THU JUN 21 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS CANCELLED THE SMALL CRAFT ADVISORY. WAVES HAVE SUBSIDED TO 2 TO 4 FEET BASED ON WEB CAMS AND BUOY OBSERVATIONS. $$ WDM
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this small craft advisory went out at Jun 17, 3:52 PM EDT, 2 minutes earlier.
Area forecast discussion, Jun 17, 3:52 PM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 352 PM EDT SUN JUN 17 2012 .SYNOPSIS... ISSUED AT 352 PM EDT SUN JUN 17 2012 A WARM FRONT WILL LIFT NORTH ON MONDAY AND TOUCH OFF SCATTERED SHOWERS AND THUNDERSTORMS. DRY AND VERY WARM WEATHER CAN BE EXPECTED FOR TUESDAY AND WEDNESDAY BEFORE A COLD FRONT BRINGS A CHANCE OF MORE RAIN ON WEDNESDAY NIGHT AND THURSDAY. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY NIGHT) ISSUED AT 352 PM EDT SUN JUN 17 2012 SEVERE WEATHER CHANCES ON MONDAY ARE THE FORECAST ISSUE IN THE NEAR TERM. CURRENT BATCH OF CONVECTION ACROSS MSP AREA WILL MOVE EAST TONIGHT...BUT ALL MODELS SHOW IT WEAKENING AND A SECOND MCS FORMING BEHIND IT WHICH TRACKS INTO NORTHERN LOWER MICHIGAN ON MONDAY. PLENTY OF UNCERTAINTY AS TO THE EVOLUTION OF ANY ORGANIZED CONVECTION ON MONDAY...SO WILL HAVE TO CLOSELY MONITOR TRENDS OVERNIGHT INTO MONDAY MORNING. APPEARS WARM FRONT WILL MOVE NORTH BY MONDAY AFTERNOON WITH BULK OF STORMS ACROSS NORTHERN LOWER MONDAY NIGHT AND TUESDAY AS UPPER HIGH BUILDS IN LATER MONDAY NIGHT. .LONG TERM...(WEDNESDAY THROUGH SUNDAY) ISSUED AT 352 PM EDT SUN JUN 17 2012 SULTRY CONDITIONS WILL CONTINUE EARLY INTO THE EXTENDED PERIOD. ALTHOUGH...THE UPPER RIDGE WILL BE WEAKENING ALLOWING A COLD FRONT TO MOVE IN WEDNESDAY NIGHT AND THURSDAY. SCATTERED SHOWERS AND STORMS SHOULD MOVE FROM WEST TO EAST THROUGH THIS PERIOD WITH THURSDAY NOT BEING AS HOT. HIGH PRESSURE SHOULD BRING MOSTLY DRY CONDITIONS IN FOR THURSDAY NIGHT THROUGH FRIDAY NIGHT. THE MODELS ALL SHOW A WARM FRONT SETTING UP OVER THE GREAT LAKES BY NEXT WEEKEND. THE EURO AGGRESSIVELY SENDS A SURFACE LOW ALONG THIS FRONT BY SATURDAY NIGHT...WHILE THE GFS AND GFS ENSEMBLE DOES NOT SHOW THIS FEATURE...BUT RATHER...LINGERS THE FRONT OVER THE AREA THROUGH THE WEEKEND. EITHER SOLUTION WOULD GIVE US THE OPPORTUNITY FOR RAIN AS TEMPS SLOWLY WARM. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 119 PM EDT SUN JUN 17 2012 CLEARING LINE EXTENDED FROM HTL TO GRR TO LWA AS OF 17Z AND IT WAS PROGRESSING EAST AT 16KT. TO THE EAST OF THIS LINE MVFR WITH OCCASIONAL IFR STILL PERSISTED. HOWEVER...AS THIS CLEARING LINE MOVES IN...VFR CONDITIONS WILL RAPIDLY DEVELOP. THE CLEARING AND VFR CONDITIONS ARE EXPECTED TO MOVE EAST TO LAN AND JXN BY 20-21Z. OTHERWISE...QUIET CONDITIONS EXPECTED THROUGH THE REMAINDER OF THE FORECAST PERIOD. THERE WILL BE ANOTHER COLD FRONT ENTERING THE WESTERN GREAT LAKES TOWARD 18Z MON. A FEW THUNDERSTORMS MAY APPROACH MKG BY THE END OF THE FORECAST PERIOD. && .MARINE... ISSUED AT 352 PM EDT SUN JUN 17 2012 ISSUED A SMALL CRAFT ADVISORY FOR MONDAY AS SOUTH WINDS WILL PICK UP AND GUST TO NEAR GALES. HIGHEST WAVES WILL BE ACROSS THE BIG AND LITTLE SABLE POINTS WHERE SOME 5 FOOT WAVES ARE POSSIBLE BY LATE MORNING ON MONDAY. && .HYDROLOGY... ISSUED AT 352 PM EDT SUN JUN 17 2012 SOME ISOLATED HEAVIER DOWNPOURS POSSIBLE MONDAY BUT NOT WIDESPREAD ENOUGH TO AFFECT MAINSTEM RIVERS. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...NONE. LM...SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT MONDAY FOR LMZ844>849. && SYNOPSIS...OSTUNO SHORT TERM...OSTUNO LONG TERM...JK AVIATION...JK HYDROLOGY...OSTUNO MARINE...OSTUNO
Hazardous weather outlook, Jun 17, 8:50 AM EDT, 7 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 850 AM EDT SUN JUN 17 2012 MIZ037>040-043>046-050>052-056>059-064>067-071>074-180745- MASON-LAKE-OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON- MONTCALM-GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON- INGHAM-VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 850 AM EDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS ARE POSSIBLE THIS MORNING. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. A SEVERE WEATHER THREAT EXISTS... BUT THE THREAT IS LOW AT THIS TIME. SCATTERED THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ844>849-180745- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 850 AM EDT SUN JUN 17 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS THIS MORNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY WINDS AND WAVES MAY BECOME HAZARDOUS TO SMALL CRAFT AND BEACH GOERS MONDAY AND MONDAY NIGHT. THUNDERSTORMS ARE POSSIBLE MONDAY AND MONDAY NIGHT. A SEVERE WEATHER THREAT EXISTS... BUT THE THREAT IS LOW AT THIS TIME. SCATTERED THUNDERSTORMS ARE EXPECTED LATE WEDNESDAY NIGHT AND THURSDAY. MEADE OSTUNO
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 11:32 PM EDT | Small Craft Advisory | GRR | 9 hr |
Nearby
Small Craft Advisories in Michigan, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.